# SDR GTIA1000128

- Difficulty date: November 1, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N516NK
- Make and model: Airbus A319-132
- Aircraft serial: 2704
- Aircraft time: 17,224 hours, 8,339 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 2884
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE PAX CABIN AFT SERVICE AREA STA 2884 BETWEEN -Y 800 AND -Y 1020 FLOOR SUPPORT STRAP WITH CORROSION.  REPLACED FLOOR SUPPORT STRAP ON STA 2884 BETWEEN -Y 800 AND -Y 1020 IAW A319 SRM 51-72-11 PAR 4 AND 6.
